# SDR DALA2015112807331

- Difficulty date: November 27, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Worn
- Location: Bs 1435
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON WEB AND REPAIR FILLER AT BS 1435 BETWEEN LONGERONS 4LT AND 5LT.  FABRICATED AND INSTALLED FILLER REPAIR IAW SRM 51-30-02, 53-00-01, 53-10-03 AND 51-10-03.
